Kantorovich-Stancu type operators including Boas-Buck type polynomials


ÇEKİM B. , AKTAŞ R., İÇÖZ G.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.48, no.2, pp.460-471, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 48 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.15672/hjms.2017.528
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.460-471

Abstract

The aim of the paper is to introduce a Kantorovich-Stancu type modification of a generalization of Szasz operators de fined via Boas-Buck type polynomials and to obtain rates of convergence for these operators. Furthermore, we give the figures for comparing approximation properties of the operators K-n((alpha,beta)) and B-n.